# SDR ASAA2013060695036

- Difficulty date: June 6, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 25,051 hours, 7,544 cycles
- System (JASC): 2300 · Communications System
- Part: Warning Light
- Condition: Illuminated
- Location: Satcom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSFER OF POWER FROM EXTERNAL POWER TO APU GENERATOR. THE SATCOM NR 1 LIGHT ON THE P8 PANEL ILLUMINATED AND THE TWO-TONE CHIME RANG.  THE SATCOM PROMPT ALSO DISAPPEARED FROM THE MCDUS.  ACFT GROUNDED.  PERFORMED POWER RESET WITH BATTERY AND EXTERNAL POWER OFF AND ON.  SAT-COM PROMP CAME BACK AND SYSTEM OPS.  NORMAL IAW AMM 23-15-00.
